# SDR USAAD9500B

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733513
- Condition: Faulty
- Location: E/E Bay
- Part time: 28,690 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 667 - EN ROUTE PIT-RDU, CREW RECEIVED 'HORIZON' ALERT.  FLIGHT DIVERTED TO GSO DUE TO WEATHER AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 VERTICAL GYRO.  (X)
